Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Shivering in the body, numbness in the tongue. Normal sugar levels. What else could be the problem?

Hi, I have stomach problem since child hood i took a lot of medicine and did 2 times indescopey but i didn t get any positive response my problem is i get hungry at any time so my full body is shivering and my tongue is numness and my eyes nictate. I have checked my sugar which is normal. please reply me what should i do for this? Thank you
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
you have not mention that which type of stomach problem do you have??

is there gastritis, heaviness, nausea???
other GI complains like constipation, frequency , flatulance are there or not??

if your problem is IBS (irritable bowel syndrome) then it has fluctuating in nature and you may require regular medicine and regular visit to consulting doctor till he not advise to stop treatment.

so first mention your symptoms properly and also about symptoms which are there in past.

as from above symptoms you might be having anxiety symptoms and imipramine 25 mg night dose will helpful for you.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor